Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 2000


José Aguayo-Garrido; Miguel Nova-Yañez
Weakly compact operators and $u$-additive measures
Vol. 7 no. 2 (2000), p. 1-11 Détail
Alain Faisant
Interprétation factorielle du nombre de classes dans les ordres des corps quadratiques
Vol. 7 no. 2 (2000), p. 13-18 Détail
Sergey V. Ludkovsky
Quasi-invariant measures on non-Archimedean groups and semigroups of loops and paths, their representations. I
Vol. 7 no. 2 (2000), p. 19-53 Détail
Sergey V. Ludkovsky
Quasi-invariant measures on non-Archimedean groups and semigroups of loops and paths, their representations. II
Vol. 7 no. 2 (2000), p. 55-80 Détail
Brahim Hajouj
Perturbations singulières d’équations hyperboliques du second ordre non linéaires
Vol. 7 no. 1 (2000), p. 1-22 Détail
Mihail Megan; Alin Pogan
On a theorem of Rolewicz for semigroups of operators in locally convex spaces
Vol. 7 no. 1 (2000), p. 23-35 Détail
Marcus Nilsson
Cycles of monomial and perturbated monomial $p$-adic dynamical systems
Vol. 7 no. 1 (2000), p. 37-63 Détail
A. Sghir
On the solution set of second-order delay differential inclusions in Banach spaces
Vol. 7 no. 1 (2000), p. 65-79 Détail
Premalatha; T. Sowmya
Böcher’s theorem in a space of dimension one
Vol. 7 no. 1 (2000), p. 81-86 Détail
Ann Verdoodt
A method for constructing orthonormal bases for non-archimedean Banach spaces of continuous functions
Vol. 7 no. 1 (2000), p. 87-99 Détail